# SDR DALA2019032201897

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N710DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40560
- Aircraft time: 45,829 hours, 4,157 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7110, L/P 0993358) PLEASE CHECK CONDITION OF THE 3L PARTITION RED EMERGENCY LIGHT DUE TO CONDITION BEING REPORTED AS POOR DUE TO CARTS/PAX/BAGS. REPLACED LIGHT LENS AT 3R NOT FLIGHT ATTENDANT LEFT AS STATED. CHECKS GOOD.
